Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 234, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 27, 2007, 6:09 AM CDT for 4 counties in Texas. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jun 27, 2007, 6:09 AM CDT (11:09 UTC)
- Expired
- Jun 27, 2007, 12:15 PM CDT
- In force
- 6 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 104 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | 10 N Marble Falls, TX | SINCE MIDNIGHT 12.85 INCHES OF RAINFALL. 24 HOUR TOTAL RAINFALL WAS 13.45 INCHES |
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | 1 E Kingsland, TX | 9.18 INCHES OF RAIN SINCE MIDNIGHT AT FM 1431 BRIDGE. |
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | 5 Wnw Spicewood, TX | SINCE MIDNIGHT 9.98 INCHES OF RAINFALL. 24 HOUR TOTAL OF 10.55 INCHES. |
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | 6 Ene Marble Falls, TX | 17.38 INCHES OF RAIN SINCE MIDNIGHT. 24 HOUR TOTAL OF 19.05 INCHES. |
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | 6 Sse Burnet, TX | 12.30 INCHES OF RAINFALL SINCE MIDNIGHT. 24 HOUR TOTAL RAINFALL WAS 13.79 INCHES. |
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | 8 Ssw Bertram, TX | SINCE MIDNIGHT 7.52 INCHES OF RAINFALL AND THE 24 HOUR TOTAL WAS 9.92 INCHES. |
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | Kingsland, TX | HONEY CREEK NEAR KINGSLAND MEASURED 10.16 INCHES OF RAINFALL SINCE MIDNIGHT AND DURING THE PAST 24 HOURS. |
| Jun 27, 8:49 AM CDT | HEAVY RAIN 0 | Marble Falls, TX | 15.78 INCHES OF RAIN SINCE MIDNIGHT. 24 HOUR RAINFALL TOTAL OF 17.92 INCHES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 11.2 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3269 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1111 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 271113
FFWEWX
TXC031-053-171-299-271715-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT WED JUN 27 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BLANCO COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...ROUND MOUNTAIN...BLANCO...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...MARBLE FALLS...BURNET...
GILLESPIE COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITY OF FREDERICKSBURG...
LLANO COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...LLANO...KINGSLAND...BUCHANAN DAM...
* UNTIL 1215 PM CDT
* AT 609 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A
CONTINUATION OF SHOWERS AND THUNDERSTORMS OVER BURNET...BLANCO...
GILLESPIE...AND LLANO COUNTIES. RAIN HEAVY AT TIMES IS EXPECTED
TO CONTINUE THIS MORNING OVER BURNET...LLANO...GILLESPIE...AND
BLANCO COUNTIES. THIS WILL CAUSE FLOODING AT LOW WATER
CROSSINGS...LOW LYING AND FLOOD PRONE AREAS AND ALONG AND NEAR
RIVERS...CREEKS AND STREAMS. THESE AREAS HAVE ALL READY RECEIVED
VERY HEAVY RAINS...AND ADDITIONAL RAIN WILL KEEP THE POTENTIAL FOR
SERIOUS FLOODING THIS MORNING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...
SUNRISE BEACH VILLAGE...MEADOWLAKES...INKS LAKE STATE PARK...
HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK STATE PARK AND
CASTELL
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
3087 9892 3048 9894
$$5 follow-up statements
000
WGUS74 KEWX 271213 RRA
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 AM CDT WED JUN 27 2007
TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
708 AM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...
AT 708 AM CDT...RADAR CONTINUED TO SHOW RAIN...HEAVY AT TIMES...OVER
BURNET...LLANO...GILLESPIE AND BLANCO COUNTIES...FROM SHOWERS AND
THUNDERSTORMS. THESE RAINS...HEAVY AT TIMES...WILL CONTINUE THE
NEXT FEW HOURS...AND CAUSE SERIOUS FLOODING OVER BURNET...LLANO...
GILLESPIE...AND BLANCO COUNTIES. ADDITIONAL RAINFALL AMOUNTS
THIS MORNING OF 1 TO 3 INCHES IS POSSIBLE.
FLOODING AT LOW WATER CROSSINGS...LOW LYING AND FLOOD PRONE
AREAS...AND ALONG AND NEAR RIVERS...CREEKS AND STREAMS WILL
CONTINUE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM
LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
3087 9892 3048 9894
$$000
WGUS74 KEWX 271339
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
832 AM CDT WED JUN 27 2007
TXC019-171-259-265-271500-
GILLESPIE TX-KERR TX-KENDALL TX-BANDERA TX-
832 AM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
BANDERA...KENDALL...KERR AND GILLESPIE COUNTIES...
AT 827 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT VERY HEAVY RAINS ACROSS PARTS OF KENDALL COUNTY BETWEEN
BOERNE...SISTERDALE...AND COMFORT WITH RAINFALL RATES AROUND ONE
INCH PER HOUR. LIGHT TO MODERATE RAINS CONTINUED ELSEWHERE WITH
RAINFALL RATES LESS THAN ONE QUARTER INCH PER HOUR. SEVERAL ROADS
REMAIN CLOSED DUE TO FLOODING. THIS ADDITIONAL RAIN WILL ADD TO THE
FLOODING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARING...
SISTERDALE...MOUNTAIN HOME...KERRVILLE...KERRVILLE STATE PARK...KERR
WILDLIFE MGMT AREA...KENDALIA...INGRAM...HUNT...COMFORT...CENTER
POINT AND BANKERSMITH
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3014 9930 3014 9860 2995 9842 2976 9865
2973 9878 2957 9896 2957 9898 2963 9899
2964 9962 2992 9962 2993 9968 3008 9968
3009 9976 3028 9976 3029 9931
$$000
WGUS74 KEWX 271346
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
846 AM CDT WED JUN 27 2007
TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
846 AM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...
AT 842 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT HEAVY RAINS BETWEEN FREDERICKSBURG...STONEWALL AND WILLOW
CITY WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR. LIGHT
TO MODERATE RAINS CONTINUED ELSEWHERE WITH RAINFALL RATES LESS THAN
ONE HALF INCH PER HOUR. THIS ADDITIONAL RAIN WILL ONLY AGGRAVATE THE
FLOODING PROBLEMS.
THIS IS A VERY DANGEROUS SITUATION. TRAVEL IS DISCOURAGED. NUMEROUS
ROADS REMAIN CLOSED ACROSS THE AREA WITH NUMEROUS STREAMS AND RIVERS
IN FLOOD.
A RAIN GAUGE 6 MILES EAST-NORTHEAST OF MARBLE FALLS HAS INDICATED
19.02 INCHES OF RAIN FROM LATE LAST EVENING THROUGH THIS MORNING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
3087 9892 3048 9894
$$000
WGUS74 KEWX 271512
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1009 AM CDT WED JUN 27 2007
TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
1009 AM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...
AT 1004 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT LIGHT TO MODERATE RAINS ACROSS THE WARNED AREA. RAINFALL
RATES WERE GENERALLY LESS THAN ONE HALF INCH PER HOUR. THIS
ADDITIONAL RAINFALL WILL AGGRAVATE THE ONGOING FLOODING. THIS IS
DANGEROUS SITUATION AND TRAVEL IS DISCOURAGED. NUMEROUS STREAMS AND
RIVERS REMAIN IN FLOOD. NUMEROUS ROADS REMAIN CLOSED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
3087 9892 3048 9894
$$000
WGUS74 KEWX 271620
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1119 AM CDT WED JUN 27 2007
TXC031-053-171-299-271715-
BURNET TX-LLANO TX-GILLESPIE TX-BLANCO TX-
1119 AM CDT WED JUN 27 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT FOR
BLANCO...GILLESPIE...LLANO AND BURNET COUNTIES...
AT 1118 AM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED PATCHY LIGHT
RAINS ACROSS THE AREA. RAINFALL RATES WERE LESS THAN ONE TENTH INCH
PER HOUR. HOWEVER...FLASH FLOODING WILL CONTINUE FROM EARLIER VERY
HEAVY RAINS. NUMEROUS ROADS REMAIN CLOSED. NUMEROUS RIVERS AND
STREAMS REMAIN IN FLOOD. THIS REMAINS A DANGEROUS SITUATION AND
TRAVEL IS DISCOURAGED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW...SUNRISE
BEACH VILLAGE...MEADOWLAKES...MARBLE FALLS...LLANO...KINGSLAND...INKS
LAKE STATE PARK...HORSESHOE BAY...GRANITE SHOALS...ENCHANTED ROCK
STATE PARK...CASTELL...BURNET AND BUCHANAN DAM
LAT...LON 3022 9926 3017 9860 3006 9836 3095 9798
3087 9892 3048 9894
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 3:46 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 27, 3:46 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 346 AM CDT WED JUN 27 2007 ...LIKELIHOOD FOR FLASH FLOODING WILL CONTINUE THROUGH AT LEAST THE END OF THE WEEK... .DISCUSSION... LITTLE CHANGE TO THE ONGOING FORECAST...WHICH MEANS BAD NEWS FOR SOUTH CENTRAL TEXAS AS VERY WET...AND VERY DANGEROUS...CONDITIONS ARE EXPECTED THROUGH THE FORECAST PERIOD. ALREADY HAVE CONCERNS THIS MORNING AS HEAVY RAINFALL CONTINUES ACROSS THE EASTERN HILL COUNTRY. AN ESTIMATED 4 TO 8 INCHES HAS FALLEN OVER PORTIONS OF BURNET...LLANO...AND WILLIAMSON COUNTY OVER THE PAST 3 HOURS...WITH THE POSSIBILITY OF TOTALS OF 10 TO 12 INCHES BY SUNRISE. IF THAT WASNT ENOUGH...THERE IS A WELL DEFINED MCS APPROACHING FROM THE BIG COUNTRY/TRANS-PECOS REGION. CURRENT SEVERE THUNDERSTORM WATCH MAY BE EXPANDED EASTWARD AND EXTENDED IN TIME IF THIS SYSTEM CONTINUES TO HOLD TOGETHER. DAMAGING WINDS ARE CLEARLY THE PRIMARY CONCERN WITH THIS SYSTEM...BUT RAINFALL OF 2-3 INCHES AN HOUR IS ALSO A POSSIBILITY. RAIN CHANCES WITH THE LIKELIHOOD OF HEAVY RAINFALL WILL CONTINUE THROUGH WEDNESDAY AFTERNOON AND EVENING. GFS HAD VERY POOR INITIALIZATION FOR THE 00Z RUN...SO HAVE CONTINUED TO GO CLOSER TO NAM NUMBERS AS IT NOT ONLY SEEMS TO HAVE A BETTER HANDLE ON THE SITUATION...BUT HAS ALSO PROVEN ITS WORTH OVER THE PAST FEW WEEKS. AS PREVIOUSLY MENTIONED...THIS MEANS BAD NEWS FOR OUR NECK OF THE WOODS AS THE NAM KEEPS GOOD CHANCES FOR RAIN AS WELL AS HIGH QPF THROUGH THE FORECAST PERIOD. WILL BE EXTENDING THE FLASH FLOOD WATCH WITHIN THE NEXT FEW HOURS TO RUN THROUGH THIS EVENING. THE WEAK UPPER LOW STATIONED OVER TEXAS WHICH HAS BEEN CHANNELING ALL OF THIS MOISTURE INTO THE REGION WILL REMAIN IN THE PICTURE THROUGH THE NEXT SEVERAL DAYS. WET PATTERN WILL CONTINUE INTO THE WEEKEND AND NEXT WEEK...WITH ADDITIONAL FLASH FLOODING EXPECTED EACH DAY. MODELS ARE INDICATING THAT THE LOW WILL WEAKEN SOME WHAT DURING THE EARLY PART OF NEXT WEEK...WHICH MEANS THAT RAIN CHANCES MAY DECREASE BY THE MIDDLE OF THE WEEK. HAVE LEFT IN 20-30 POPS ACROSS THE AREA AROUND THE JULY 4TH HOLIDAY FOR THE TIME BEING. DAYTIME TEMPERATURES WILL BE A GOOD 5 TO 7 DEGREES BELOW NORMAL DUE TO EXPANSIVE CLOUD COVERAGE INHIBITING WARMING. LOWS WILL GENERALLY BE WITHIN A FEW DEGREES OF LATE JUNE/EARLY JULY NORMALS ACROSS THE REGION. PLEASE REMAIN ALERT TO THE ONGOING DANGEROUS WEATHER SITUATION. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 89 72 89 71 89 / 50 50 40 40 40 AUSTIN BERGSTROM INTL AIRPORT 89 71 89 69 88 / 50 50 40 40 40 DEL RIO INTL AIRPORT 92 74 91 72 90 / 40 40 40 50 50 SAN ANTONIO INTL AIRPORT 89 74 89 72 88 / 40 40 40 40 40 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 8 AM CDT THIS MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...EDWARDS...FAYETTE...GILLESPIE... GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY... LAVACA...LEE...LLANO...MEDINA...REAL...TRAVIS...UVALDE... WILLIAMSON...WILSON. && 25/08
Hazardous weather outlook, Jun 27, 3:35 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 335 AM CDT WED JUN 27 2007 TXZ171>173-183>194-202>209-217>225-228-281100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 335 AM CDT WED JUN 27 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS TODAY WILL PRODUCE LOCALLY HEAVY RAINS...FREQUENT DANGEROUS LIGHTNING...STRONG WIND GUSTS AND SOME HAIL. LOCALLY HEAVY RAIN IS EXPECTED TO CAUSE FLASH FLOODING ALONG CREEKS...STREAMS...AND AT LOW WATER CROSSINGS. THERE IS A CHANCE OF SHOWERS OR THUNDERSTORMS OVER THE AREA THIS EVENING. STRONG WINDS...LOCALLY HEAVY RAIN... DANGEROUS LIGHTNING AND SOME HAIL IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THE CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO CONTINUE THROUGH THE EARLY PART OF NEXT WEEK. LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...AND STRONG WINDS WILL ACCOMPANY THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY.
In the hours before
Local storm report, Jun 27, 1:48 AM CDT, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
148 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM FLASH FLOOD MARBLE FALLS 30.58N 98.27W
06/27/2007 BURNET TX LAW ENFORCEMENT
SERIOUS FLOODING ACROSS SOUTHERN BURNET COUNTY. 3 HOUR
RAINFALL TOTALS 7 TO 9 INCHES WITH HOURLY RAINFALL RATES
AT ABOUT 4-5 INCHES.
0140 AM FLASH FLOOD KINGSLAND 30.66N 98.45W
06/27/2007 LLANO TX MESONET
SERIOUS FLOODING IN PROGRESS ACROSS SOUTHWEST LLANO
COUNTY. HOURLY RAINFALL RATES 1-3 INCHES. 2.5 TO 4.5
INCHES GAGED PAST 2 HOURS.
&&
JPBSpecial weather statement, Jun 27, 2:07 AM CDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 207 AM CDT WED JUN 27 2007 TXZ171>173-183>194-202>209-217>225-228-270915- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO... ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG... BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS... BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS... SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY... PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES... CUERO...HALLETTSVILLE...CARRIZO SPRINGS 207 AM CDT WED JUN 27 2007 ...FAST MOVING LINE OF THUNDERSTORMS TO THE NORTHWEST COMING IN THE FEW HOURS... IN ADDITION TO HEAVY RAINS OVER PARTS OF LLANO....BURNET AND BLANCO COUNTIES...A LINE OF THUNDERSTORMS WAS FROM WEST OF SAN ANGELO TO NORTH OF DRYDEN...MOVING SOUTHEAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL MOVE OVER SOUTH CENTRAL TEXAS IN A FEW HOURS TO EARLY MORNING HOURS OF WEDNESDAY MORNING. STRONG WINDS...FREQUENT LIGHTNING...LOCALLY HEAVY RAIN AND SOME HAIL IS POSSIBLE WITH THESE THUNDERSTORMS. WINDS AT FT STOCKTON GUSTED TO 66 MPH WITH THE PASSAGE OF THESE THUNDERSTORMS. A SIMILAR CLUSTER OF THUNDERSTORMS THE NIGHT OF JUNE 4TH AND EARLY MORNING HOURS OF JUNE 5TH OF THIS YEAR MOVED ACROSS SOUTH CENTRAL TEXAS IN THE MORNING HOURS. JUNE 24TH TO JUNE 30TH THIS YEAR IS LIGHTNING SAFETY AWARENESS WEEK. SUMMER IS THE PEAK SEASON FOR ONE OF THE NATIONS DEADLIEST WEATHER PHENOMENA...LIGHTNING. IN THE PAST 30 YEARS... LIGHTNING HAS KILLED MORE PEOPLE PER YEAR THAN WHAT WAS CAUSED BY TORNADOES AND HURRICANES. HOWEVER...BECAUSE LIGHTNING USUALLY CLAIMS ONLY ONE OR TWO VICTIMS AT A TIME...AND BECAUSE LIGHTNING DOES NOT CAUSE THE MASS DESTRUCTION LEFT IN THE WAKE OF TORNADOES OR HURRICANES...LIGHTNING GENERALLY RECEIVES MUCH LESS ATTENTION THAN THE MORE DESTRUCTIVE WEATHER-RELATED KILLERS. WHILE DOCUMENTED LIGHTNING INJURIES IN THE UNITED STATES AVERAGE ABOUT 300 PER YEAR...UNDOCUMENTED INJURIES CAUSED BY LIGHTNING ARE LIKELY MUCH HIGHER. SEVERE THUNDERSTORM WATCH 455 IS IN EFFECT FOR VAL VERDE... EDWARDS AND KINNEY COUNTIES UNTIL 5 AM THIS MORNING.
Local storm report, Jun 27, 4:25 AM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
425 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 AM FLASH FLOOD FLORENCE 30.84N 97.79W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
NUMEROUS ROADS IMPASSABLE, NUMEROUS WATER RESCUES FROM
HOMES AND CARS, SOME ROADS DAMAGED - WASHED AWAY,
HELICOPTER RESCUES FROM ROOFS OF HOUSES, IN LEANDER,
LIBERTY HILL, AND FLORENCE.
&&
JPBLocal storm report, Jun 27, 5:23 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
523 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM FLASH FLOOD 2 N LEANDER 30.59N 97.86W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
HIGHWAY 183 AT THE SOUTH SAN GABRIEL RIVER IS CLOSED.
WATER HAS CRESTED THE BRIDGE WITH 1-2 FOOT WAKES.
&&
MSLocal storm report, Jun 27, 5:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 AM FLASH FLOOD 1 NW LIBERTY HILL 30.68N 97.93W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
BRIDGE AT RR1869 AT THE SAN GABRIEL RIVER HAS BEEN WASHED
OUT.
&&
MSLocal storm report, Jun 27, 5:47 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
547 AM CDT WED JUN 27 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 AM FLASH FLOOD LIBERTY HILL 30.67N 97.92W
06/27/2007 WILLIAMSON TX LAW ENFORCEMENT
CR236 WEST OF CR200--BRIDGE WASHED OUT. SAN GABRIEL RIVER
HAS CRESTED OVER CR 279.
&&
MSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:15 PM CDT | Flash Flood Warning | EWX | Williamson | 3 hr |
| Jun 26, 9:51 PM CDT | Flash Flood Warning | EWX | Burnet | 3 hr |
| Jun 26, 10:22 PM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Jun 26, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 34 min |
| Jun 26, 11:52 PM CDT | Flash Flood Warning | EWX | Williamson | 4 hr |
| Jun 26, 11:55 PM CDT | Flash Flood Warning | EWX | Burnet | 5 hr |
| Jun 27, 12:33 AM CDT | Flash Flood Warning | EWX | Llano | 4 hr |
| Jun 27, 1:32 AM CDT | Flash Flood Warning | EWX | Blanco | 3 hr |
| Jun 27, 3:38 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 82 min |
| Jun 27, 4:01 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano | 4 hr |
| Jun 27, 4:29 AM CDT | Flash Flood Warning | EWX | Williamson | 6 hr |
| Jun 27, 4:36 AM CDT | Flash Flood Warning | EWX | Gillespie | 4 hr |
| Jun 27, 4:53 AM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 82 min |
| Jun 27, 5:21 AM CDT | Severe Thunderstorm Warning | EWX | Maverick | 69 min |
| Jun 27, 6:00 AM CDT | Flash Flood Warning | EWX | Bandera, Kendall, Kerr | 4 hr |
| Jun 27, 6:35 AM CDT | Flash Flood Warning | EWX | Medina, Uvalde | 4 hr |
| Jun 27, 6:39 AM CDT | Flash Flood Warning | EWX | Edwards, Real | 4 hr |
| Jun 27, 7:15 AM CDT | Flash Flood Warning | EWX | Williamson | 5 hr |
| Jun 27, 12:14 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano, Travis, Williamson | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.